Advertisement

Annali di Matematica Pura ed Applicata

, Volume 78, Issue 1, pp 1–12 | Cite as

On the connections and the holonomy group of certainG-structures

  • Hermes A. Eliopoulos
Article

Keywords

Holonomy Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. A. Eliopoulos,On the general theory of differentiable manifolds with almost tangent structures, Canad. Math. Bull. vol. 8, n. 6, 1965, pp. 721–748.MATHMathSciNetGoogle Scholar
  2. [2]
    J. Lehmann-Le Jeune,Sur l’integrabilité de certain G-structures, C.R. Acad. Sc. Paris, t. 258, pp. 5326–5329, 1964.MathSciNetGoogle Scholar
  3. [3]
    A. Lichnerowicz,Théorie globale des connexions et de groupes d’holonomie. Cremonèse, 1955.Google Scholar
  4. [4]
    C. Chevalley,The theory of Lie groups, Princeton 1947.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • Hermes A. Eliopoulos
    • 1
  1. 1.Canada

Personalised recommendations